Skip to main content

Sharp Finiteness Principles For Lipschitz Selections

Author(s): Fefferman, Charles L.; Shvartsman, Pavel

To refer to this page use:
Abstract: Let (M,ρ) be a metric space and let Y be a Banach space. Given a positive integer m, let F be a set-valued mapping from M into the family of all compact convex subsets of Y of dimension at most m. In this paper we prove a finiteness principle for the existence of a Lipschitz selection of F with the sharp value of the finiteness constant.
Publication Date: Dec-2018
Electronic Publication Date: 14-Sep-2018
Citation: Fefferman, Charles, Shvartsman, Pavel. (2018). Sharp Finiteness Principles For Lipschitz Selections. GEOMETRIC AND FUNCTIONAL ANALYSIS, 28 (1641 - 1705. doi:10.1007/s00039-018-0467-6
DOI: doi:10.1007/s00039-018-0467-6
ISSN: 1016-443X
EISSN: 1420-8970
Pages: 1641 - 1705
Type of Material: Journal Article
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.